Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Had a fall, lost consciousness, headache. Taken TT, CT showed bleeding, given levipil. Suggestions?

My Son has fallen in college and lost consciousness and after 5 minutes, he got consciousness and immediately rushed to hospital. they have given him TT and some antibiotic and put the Celine suggested CT scan. On CT scan, they told that there is some bleed and rush to Neuro Surgeon. then he suggested to go for EEG Test. After that he has given medicine of Levipil 500 daily 2 tabs morning and evening. However, he is getting headache slightly. Is it common or medicine effect or some thing else? kindly suggest..
Asked On : Thu, 28 Mar 2013
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Side effects of levipil includes the following
-emotional instability
As headache is also one of the side effect of levipil cause may be that but still in the conditions of head injury people will develop frequent headaches as they will have raised ICP some time even in related to the position.Consult your doctor if it is frequent they may change the drug and prescribe you other.Some timesthe bleed may increase slowly so regular checkup is needed in patients with headinjury even though it is small.Thank you.
Answered: Sat, 13 Jul 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor